Homotopy mod. C of Spaces of Category 2.

Israel Berstein

Commentarii mathematici Helvetici (1961)

  • Volume: 35, page 9-14
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Berstein, Israel. "Homotopy mod. C of Spaces of Category 2.." Commentarii mathematici Helvetici 35 (1961): 9-14. <http://eudml.org/doc/139201>.

author = {Berstein, Israel},
journal = {Commentarii mathematici Helvetici},
keywords = {topology},
pages = {9-14},
title = {Homotopy mod. C of Spaces of Category 2.},
url = {http://eudml.org/doc/139201},
volume = {35},
year = {1961},

AU - Berstein, Israel
TI - Homotopy mod. C of Spaces of Category 2.
JO - Commentarii mathematici Helvetici
PY - 1961
VL - 35
SP - 9
EP - 14
KW - topology
UR - http://eudml.org/doc/139201
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.